I'm a 23y/o female. I was born completely paralyzed from my waist down from a birth defect called Spina Bifida (w/ Myelomeningocele)... I'm trying to get off my 15mg. Morphine Sulphate pills but have had SEVERE diahrrea just a few hours after missing a dose... Also, I weigh 75-80lbs & am really petite... HERE'S THE STORY: I started I.V. Morphine in late Nov./early Dec. because of a back surgery. 1 month later, I was taken off the I.V. & put on a 12-hour Extended release Morph. & a 3-hour Instant Release Morphine. I'm SO SCARED. I got home 2wks. ago & have only been taking the 12-hour extended release since. I've read here that withdrawling can make your heart race, anxiety, depression etc. I ALREADY have those problems WITHOUT WITHDRAWLING from anything. My heart races 32-40 bpm. as far as I know. & depression/anxiety runs in my family & I have it normally anyways... One of my sisters & my brother have been on heroin & the withdrawls were pure hell for them (granted, they were on it for years). I'm SO SCARED & feel so stuck & don't know what to do at all. If ANY of you can recommend anything (home remedies, alternatives, anything I should ask my dr. for) PLEASE let me know. A.S.A.P. I've never been through this & I'm SO SCARED. PLEASE HELP ME IF YOU CAN... Thank you.
Last edited by tweetytamg; 02-06-2008 at 06:56 PM.
Reason: I forgot to add something.
I haven't been posting here lately but saw your post and wanted to offer some support. First tell us more info about why you are getting off of the morph sulfate so fast. 15mg is a lot to handle cold turkey, diarheaa, restlessness, insomnia and all the flu like symptoms are part of the withdrawal process. The second post on this board has a home remedy list of things you can do to help. I hope your doctor is helping you. If not maybe, and I don't know about this, go down slower like take ten mg, then go lower. If you have been on this for only four or five months, including the IV then it shouldn't take to long, but it will take a while. Your body and your brain need to heal. Do you still see a psychiatrist? Mine helped me tremendously, in fact he still is, so is my therapist. I would suggest that you don't do it alone. Stay here there are tons of wonderful people on this board who will answer your post. I just happened to be one of them. Give yourself some time, be proud of yourself, you've been through the gammit. It's great that you are taking this head on.